# SDR CALA2021121302354

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 78,397 hours, 9,231 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Part number: 183W006112
- Condition: Damaged
- Location: Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR STRUCK BY JLG, DAMAGE IS 83" OB OF IB EDGE 12" AFT OF LEADING EDGE 52" FORWARD OF TRAILING EDGE. APPROX PENETRATION 7.5" PERFORMED CONDITIONAL INSECTION PER AMM 05-51-59, NO ADDTIONAL DAMAGE FOUND. TAP TESTED EXISTING DAMAGE , NO DELAMINATION NOTED OUTSIDE DAMAGED AREA. APPLIED 4 LAYERS OF SPEED TAPE 2 INCHES BEYOND DAMAGE AREA. REVIEWED. LOCKED FOR MAINTENANCE FERRY. UNLOCKED TO CLEAR LOGPAGE RIGHT ELEVATOR STRUCK BY JLG DAMAGE WAS REPAIRED AS PER SRM 55-20-01-2R-1 REPAIR 1 AND SRM 51-70-05-2R-2 REPAIR 2 REV 87. REFER HAECO N/R 9465855.
